# SDR SWAA2022011360814

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 2,163 hours, 1,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG. OVERWING EXIT DOOR SIGN @ 14 DEF MISSING LENS COVER ; / [01] REPLACED LENS COVER & OPS NML IAW AMM 33-51-01
